# SDR REXA201812311356

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 29,477 hours, 27,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ON WHEN EITHER SWITCH IS PLACED ON.
PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
